# SDR DHL2000804139

- Difficulty date: August 22, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 2TL1170
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

AT FL 330 NR 2 FIRE WARNING INDICATION.  COMPLETED ENG FIRE CHECK LIST (SHUT DOWN ENGINE / FIRED FIRE BOTTLE) CHECKED LOOPS OK.  COMPLETED ENGINE SHUTDOWN ABNORMAL PROCEDURE.  DECLARED EMERGENCY AND LANDED AT CVG.  REMOVED AND REPLACED NR 2 ENGINE FIRE TEST SWITCH PER DC8 WDW 26-01-01, OPS NORMAL.  VISUALLY INSPECTED WIRING / LOOPS ON ENG. NO FAULTS NOTED. CONT ON LOG PAGE 178284 4M.  RAN ENGINE FOR 30 MINUTES.  FULL AIR AND ELECT.  NO FAULTS NOTED.
